Table of Contents
ISRN Geometry
Volume 2012, Article ID 421384, 13 pages
http://dx.doi.org/10.5402/2012/421384
Research Article

Ricci Solitons in 𝛼-Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta 577 451, India

Received 20 April 2012; Accepted 28 May 2012

Academic Editors: F. P. Schuller and I. Strachan

Copyright © 2012 Gurupadavva Ingalahalli and C. S. Bagewadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • C. S. Bagewadi, and Gurupadavva Ingalahalli, “Certain Results on Ricci Solitons in Trans-Sasakian Manifolds,” Journal of Mathematics, vol. 2013, pp. 1–10, 2013. View at Publisher Β· View at Google Scholar
  • C. S. Bagewadi, Gurupadavva Ingalahalli, and S. R. Ashoka, “A Study on Ricci Solitons in Kenmotsu Manifolds,” ISRN Geometry, vol. 2013, pp. 1–6, 2013. View at Publisher Β· View at Google Scholar
  • Halil ibrahim Yoldaş, Şemsi Eken meriç, and Erol Yaşar, “On generic submanifold of Sasakian manifold with concurrent vector field,” Communications Faculty Of Science University of Ankara Series A1Mathematics and Statistics, pp. 1983–1994, 2019. View at Publisher Β· View at Google Scholar